# SDR FDEA2020040340589

- Difficulty date: March 14, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA60463
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NLG WHEEL WELL WEB HAS 2 EA. CRACKS AT FASTENER HOLES AT STA. 495 AND Z= -73.   (MARKED) INSTALLED REPAIR DOUBLERS, FILLERS I.A.W SRM 53-30-00 FIG. 6.
